MathSciNet Relay Station
MathSciNet bibliographic data
MR1820501 60G57 (28A80 60G18)
Barral, Julien Continuity of the multifractal spectrum of a random statistically self-similar measure. J. Theoret. Probab. 13 (2000), no. 4, 1027–1060.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement